MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. VIVA¿ S CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO

MEDTRONIC PUERTO RICO OPERATIONS CO. VIVA¿ S CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Model Number DTBB1D4
Medical Device Problem Code Failure to Interrogate (1332)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: 6935m62 lead.Implanted: (b)(6) 2018.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient presented to healthcare facility for evaluation due to complaints of diaphragmatic stimulation thought to be due to pacing.The patient symptoms have been intermittent for approximately six and a half months.The patient believes the diaphragmatic stimulation is positional, and is very annoying but not painful.Upon interrogation of the associated cardiac resynchronization therapy defibrillator (crt-d), with the encore programmer, interrogation fails at twenty percent.Multiple attempts to interrogate the crt-d result in same outcome.It was also reported that the patient has a non medtronic left ventricular assist device (lvad), that gives off enough electromagnetic interference it interferes with crt-d - programmer communication when using non wireless telemetry.Troubleshooting steps were advised.If troubleshooting was unsuccessful the patient would be re-scheduled for follow up evaluation at a different facility.The crt-d, lv lead and encore programmer remain in use.No further patient complications have been reported as a result of this event.

Brand Name
VIVA¿ S CRT-D
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key9644356
Report Number3004209178-2020-02141
Device Sequence Number2500982
Product Code NIK
UDI-Device Identifier00643169530195
UDI-Public00643169530195
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P010031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/28/2018
Device Model NumberDTBB1D4
Device Catalogue NumberDTBB1D4
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2020
Initial Report FDA Received Date01/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR